# SDR ASOA200900388

- Difficulty date: April 5, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 27,013 hours, 23,451 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER PLANK ACCESS HOLE 640DB HAS MULTIPLE HFEC INDICATIONS NOTED ON BOTH FWD AND AFT LANDINGS IN THE CRITICAL AREAS.  INDICATIONS ARE APPROX 0.1 INCH LONG WITH 50 PERCENT 80 PERCENT FSH SIGNALS.  AREAS ARE MARKED ON THE AIRCRAFT.  FAILS NDT AT THIS TIME.  C/W EC/TC EO 600-57-81 C/W IAW REO 601R-57-21-030 REV G.
